Disprin Aspirin Soluble - 16 Tablets

Regular price
£2.89
Regular price
£2.99
Sale price
£2.89
Description

Disprin Aspirin Soluble - 16 Tablets

Disprin Aspirin Soluble Tablets is pain relief tablets that you can dissolve in water for quick and easy pain relief. Ideal for those who need effective pain relief but struggle to take tablets. Disprin can relieve many different kinds of pain, including headaches, migraine, and toothache. 

Category: Analgesics

Manufacturer: RB UK

USES: 
For the relief of mild to moderate pain in headaches, including migraine headaches, toothache, neuralgia, sciatica, period pains and sore throats. Reduction of temperature in feverishness, influenza and colds. Reduction of inflammation in rheumatism and lumbago.


INGREDIENTS:
 
Aspirin (acetylsalicylic acid) 300mg

DOSAGE: 
16 years and over: 2-3 tablets every 4 hours. Maximum 13 tablets in 24 hours.
Under 16 years: not to be given.

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS